side effects since 5 weeks...

#1

I quit propecia(finasteride 1mg from Dr Reddy’s Labs ,India) 5 weeks ago after having just 7 pills over the period of 12 days.
I now have low libido,ED,watery semen,lower ejaculate,testicular pain,no spontaneous/morning/nocturnal

After 1 week of quitting the drug I had a short lived recovery for 1 week and then the side effects returned.
and 3 weeks of quitting the drug I had good morning morning/nocturnal erections but no spontaneous erections for a week
and I had a big crash after that.

now I experience all the side effects(low libido,ED,watery semen,lower ejaculate,testicular pain,no spontaneous/morning/nocturnal)

what should I do now?

#2
  1. Fill out symptoms template: viewtopic.php?f=3&t=371

  2. Review FAQ: viewtopic.php?f=13&t=7

  3. Participate in Dr. Irwig’s study: viewtopic.php?f=3&t=3497

  4. Post your bloodwork here: viewforum.php?f=4

#3

my blood test results:

I have ordered tests for L.F.T,Free T3,Free T4,TSH,Testosterone,Free Testosterone,Vit D3,Estradiol(E2),DHEA

L.F.T came with in normal ranges

TOTAL BILRUBIN - 0.4 mg/dl (0.1 - 1.0) mg/dl
DIRECT BILRUBIN - 0.2 (0.0 - 0.3)
In-DIRECT BILRUBIN - 0.2 mg/dl
ALKALINE PHOSPATE - 156 U/L (60-170 U/L)
S.G.P.T - 25 U/L (10-40 U/L)
S.G.O.T - 36 U/L (Up to 55 U/L)
Total proteins - 7.8 gms % (6.4-8.3)
Albumin - 4.7 gms % (3.7-5.3)
GLOBUMIN - 3.0 gms % (2.3 - 3.5 )
A/G ratio - 1.6 gms % (1.0-2.3)

FT3 - 1.0 Pg/mL (1.7-4.2)
FT4 - 2.39 ng/dL (0.7 - 1.80)
TSH - 5.16 uIU/mL (0.30 - 5.5)
testosterone - 720 ng/dL (241 - 827)
Free testo - 17.43 pg/mL (8.90 - 42.50)
25-OH vit D3 - 7.54 ng/mL (11.1 - 42.9)
Estradiol/Oestrogen(E2) - 31.0 PG/mL (11.60 - 41.20)

DHEA results are yet to come…

I have appointment with an endocrinologist this saturday

do you guys recommend any more tests for me?

can somebody explain what is happening with my body?

my DHEA results are in …

DHEA - SULPHATE (DHEAS) - 38.0 mcg/dL (85-690)

#4

Bro your thyroids whacked

#5

Investigate hypothyroidism further.

This is great!

Seems a tad lowish, but you don’t have SHBG tested so don’t know if that is binding up your Free T.

Out of range LOW, as many others have noted: viewtopic.php?f=4&t=3420

You might consider some supplements to bring down estrogen levels.

Let us know what the doc says. Adiol-G would be good to test, as well as Prolactin, DHT, LH, FSH, SHBG and Androstenedione.

#6

thanks a lot for the replies.

my DHEA results are in:

DHEA - SULPHATE (DHEAS) - 38.0 mcg/dL (85-690)

#7

Well DHEA-S is obviously out of range low, pointing to an issue with adrenal function. See what your doctor says.

#8

That’s amazing considering mine is over 200, and he has more than twice the T that I do.

I didn’t think yours would be that low with such high T. As Mew said your testicles can probably recover on their own, just see to your adrenals and thyroid.

You should also get a Thyroid Peroxidase Anitbodies test. That will show whether or not your immune system is attacking your thyroid.

Also T3 and T4.

#9

I went to my doctor and showed him the results…It seems he is unaware of the drug propecia itself.He said the results T3,T4 can’t be like that…he ordered for my T3,T4,TSH,cortisol tests again.He said estrogen is fine as the lab results shows…(I tried convincing him it is in the high range…but he didn’t listen).I tried convincing him that I am suffering from thyroid disease and adrenal insufficiency…he didn’t listen.I will be seeing him again on Tuesday after my thyroid results.

hey…mew am i suffering from hypo or hyperthyroisim??..I can feel inflammation of thyroid gland too…
shall i take arimidex to reduce my estrogen?
doesn’t low dhea point to adrenal insufficiency and hence ED?(diagnose-me.com/cond/C387493.html)

#10

Dude get a new doctor…if he HASNT EVEN HEARD OF PROPECIA your in big trouble

#11

test reverse t3 as well

#12

few more blood test results

cortisol - serum : 28 (5-25)

total T3 - tri iodothyronin : 127 (82-179)
total T4 - thyroxine : 7.67 (4.5-12.5)
TSH : 7.8 (euthyroid : 0.4 - 4.0)
(hypothyroid : 7.1 - 75)

ANTI-Thyroid antibodies : 628.6 (<=12 is Negative)

I have been put on THYROX-25 tablets for 6 weeks
(This tablet contains thyroxine sodium & synthetic thyroid hormone)

I have started taking 60,000 IU of vit-d once every 15 days

#13

Almost 4 years has passed since I quit propecia…
my life and career has gone for dogs just because I swallowed a pill for 7 days
I am feeling suicidal…

I know this is all c-andida that is messing with me…I have been trying real hard for the past 1 year and 3 months to get rid of c-andida…but it has been a mess :frowning:

If anybody else believe they are also suffering from c-andida…pls PM me-I will tell what has worked for me and hasn’t worked for me too so that you can make fewer mistakes down the road…

My experience in the past 4 years taught me this - This forum won’t cure you,the doctors won’t cure you,the propecia foundation won’t cure you,the numerous medical studies won’t cure you
The only person who will cure you is yourself…

#14

Enough this candida leaky gut shit. On my crash my brain was melting, its not pathogens, not candida not fucking gut problem.
If you dont believe forum, doctors or foundation cure us then fuck off this forum and be hero of yourself instead of demoralizing people. Im more suicidle even than you. Everyday im trying to convince to not kill myself. If you dont believe cure, shut up and do your protocol.

#15

Well said. I can’t believe someone who claims their life has been so badly affected by the drug would actually disparage organised scientific attempts to help find out what has happened.

Good luck wasting another four years trying to cure yourself.

#16

have you checked tsh it MUST be under 2

#17

I never said everybody on this forum suffers from c-andida…so relax…and you have been suffering from PFS for like 6 months…and you think you already know what it is not…lol

#18

Yes i already know what it is not.Do you have veins on your vision? Do you have night blindness? Hearing loss? Face atrophy? So i know more than you are what it is not, and im saying its not c-andida. It is a shitty neurological issue

#19

your DHEA has been very low and it points to Adrenal as mention by Mew too. do you have recent blood tests for cortisol and DHEA?

#20

Btw my dhea is on the mid range, not sure about adrenals.
it can be a neurogical thing